# SDR ASAA2018021223528

- Difficulty date: February 12, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 41,688 hours, 12,779 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAILED ENROUTE. VTK AND MAP FAILURE FLAGS ON FIRST OFFICER NAVIGATION DISPLAY.  ACFT GROUNDED.   CYCLED THE NR 2 FMC IAW FIM 34-61 TASK 836.  RESTORED.  OK FOR CONTINUED SERVICE.
